Yıl 2019, Cilt 19 , Sayı 2, Sayfalar 328 - 334 2019-09-17

Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü
Auto-Bäcklund Transformation for Fifth Order Equation of the Burgers Hierarchy

İbrahim Enam İNAN [1]


Bu makalede beşinci mertebeden Burgers hierarchy denklemi için Auto-Bäcklund dönüşümü sunulmuştur. Auto-Bäcklund dönüşümü lineer olmayan kısmi diferansiyel denklemlerin çözümlerini elde etmek için doğrudan ve basit bir yöntem olarak Fan tarafından geliştirilmiştir.

In this paper, we implemented  Auto-Bäcklund transformation for fifth order equation of the Burgers hierarchy. Auto-Bäcklund transformation was developed as a direct and simple method to obtain solutions of nonlinear partial differential equations by Fan.
  • Bekir A.,2008. Application of the (G’/G)-expansion method for nonlinear evolution equations. Physics Letters A, 372,3400–3406.
  • Bock T.L. and Kruskal M.D., 1997. A two-parameter Miura transformation of the Benjamin-Ono equation, Physics Letters A, 74, 173-176.
  • Cariello F.and Tabor M., 1989. Painleve expansions for nonintegrable evolution equations, Physica D, 39, 77-94.
  • Chen H. and Zhang H., 2004. New multiple soliton solutions to the general Burgers-Fisher equation and the Kuramoto-Sivashinsky equation, Chaos Soliton Fractals, 19 , 71-76.
  • Chen H. T. and Hong-Qing Z., 2004. New double periodic and multiple soliton solutions of the generalized (2+1)-dimensional Boussinesq equation, Chaos Soliton Fractal, 20 ,765-769.
  • Chen Y., Wang Q. and Li B., 2004. Jacobi elliptic function rational expansion method with symbolic computation to construct new doubly periodic solutions of nonlinear evolution equations, Zeitsschrift Naturforsch A, 59 ,529-536.
  • Chen Y., Yan Z.,2006. The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations, Chaos Soliton Fractal, 29, 948-964.
  • Chuntao Y., 1996. A simple transformation for nonlinear waves, Physics Letters A, 224, 77-84.
  • Clarkson P.A., 1989. New similarity solutions for the modified boussinesq equation, Journal of Physics A: Mathematical and General, 22, 2355-2367.
  • Debtnath, L.,1997. Nonlinear Partial Differential Equations for Scientist and Engineers, Birkhauser, Boston, MA.
  • Don E., 2001. Schaum’s Outline of Theory and Problems of Mathematica, McGraw-Hill.
  • Elwakil S. A., El-labany S.K., Zahran M.A. and Sabry R.,2002. Modified extended tanh-function method for solving nonlinear partial differential equations, Physics Letters A, 299,179-188.
  • Fan E., 2000. Two new application of the homogeneous balance method, Physics Letters A, 265, 353-357.
  • Fan E., 2000. Extended tanh-function method and its applications to nonlinear equations, Physics Letters A, 277, 212-218.
  • Fu Z., Liu S. and Zhao Q., 2001. New Jacobi elliptic function expansion and new periodic solutions of nonlinear wave equations, Physics Letters A ,290, 72-76.
  • Li L., Li E. and Wang M., 2010. The -expansion method and its application to travelling wave solutions of the Zakharov equations, Applied Mathematics-A Journal of Chinese Universities, 25, 454-462.
  • Malflied W, 1992. Solitary wave solutions of nonlinear wave equation, American Journal of Physics,60,650-654.
  • Manafian J. and Lakestain M.,2016. Application of tan -expansion method for solving the Biswas-Milovic equation for Kerr law nonlinearity, Optik, 127 , 2040-2054.
  • Manafian H.J. and Lakestani M.,2013. Solitary wave and periodic wave solutions for variants of the KdV-Burger and the K(n, n)-Burger equations by the generalized tanh-coth method, Communations in Numerical Analysis, 1–18.
  • Manafian H.J. and Zamanpour I.,2013. Analytical treatment of the coupled Higgs equation and the Maccari system via Exp-function method, Acta Universitatis Apulensis, 33, 203–216.
  • Matveev V.B. and Salle M.A., 1991. Darboux Transformations and Solitons, Springer, Berlin. [6] Malfliet W., 1992. Solitary wave solutions of nonlinear wave equations, American Journal of Physics, 60, 650-654.
  • Shang Y., 2007 Backlund transformation, Lax pairs and explicit exact solutions for the shallow water waves equation. Applied Mathematics and Computation, 187, 1286-1297.
  • Shen S. and Pan Z.,2003. A note on the Jacobi elliptic function expansion method, Physics Letters A, 308, 143-148.
  • Wang M., Li X. and Zhang J.,2008. The -expansion method and travelling wave solutions of nonlinear evolutions equations in mathematical physics, Physics Letters A, 372,417-423.
  • Wazwaz ,A.M., 2002. Partial Differential Equations: Methods and Applications, Balkema, Rotterdam.
  • Wazwaz A.M., 2010. Burgers hierarchy: Multiple kink solutions and multiple singular kink solutions, Journal of the Franklin Institute, 347, 618-626.
  • Zhao X., Wang L. and Sun W., 2006. The repeated homogeneous balance method and its applications to nonlinear partial differential equations, Chaos Solitons Fractal. 28 , 448–453.
Birincil Dil en
Konular Mühendislik
Bölüm Makaleler
Yazarlar

Yazar: İbrahim Enam İNAN (Sorumlu Yazar)
Ülke: Turkey


Tarihler

Başvuru Tarihi : 14 Ocak 2019
Yayımlanma Tarihi : 17 Eylül 2019

Bibtex @araştırma makalesi { akufemubid512646, journal = {Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi}, issn = {}, eissn = {2149-3367}, address = {}, publisher = {Afyon Kocatepe Üniversitesi}, year = {2019}, volume = {19}, pages = {328 - 334}, doi = {}, title = {Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü}, key = {cite}, author = {İNAN, İbrahim Enam} }
APA İNAN, İ . (2019). Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü. Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi , 19 (2) , 328-334 . Retrieved from https://dergipark.org.tr/tr/pub/akufemubid/issue/48783/512646
MLA İNAN, İ . "Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 19 (2019 ): 328-334 <https://dergipark.org.tr/tr/pub/akufemubid/issue/48783/512646>
Chicago İNAN, İ . "Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 19 (2019 ): 328-334
RIS TY - JOUR T1 - Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü AU - İbrahim Enam İNAN Y1 - 2019 PY - 2019 N1 - DO - T2 - Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi JF - Journal JO - JOR SP - 328 EP - 334 VL - 19 IS - 2 SN - -2149-3367 M3 - UR - Y2 - 2019 ER -
EndNote %0 Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü %A İbrahim Enam İNAN %T Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü %D 2019 %J Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi %P -2149-3367 %V 19 %N 2 %R %U
ISNAD İNAN, İbrahim Enam . "Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 19 / 2 (Eylül 2019): 328-334 .
AMA İNAN İ . Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü. Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi. 2019; 19(2): 328-334.
Vancouver İNAN İ . Beşinci Mertebeden Burgers Hierarchy Denklemi için Auto-Bäcklund Dönüşümü. Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi. 2019; 19(2): 334-328.